# SDR AU000203009

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 69000543
- Condition: Failed
- Location: Cabin
- Part time: 843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) A NOISE WAS HEARD EMANATING FROM THE LT VALANCE LIGHTING.  UPON INVESTIGATION, AN ELECTRICAL ARC WAS FOUND OCCURING BETWEEN 2 WIRES COMING OUT OF THE LIGHTING POWER SUPPLY.
